# SDR 2001UALA00055

- Difficulty date: January 22, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 23,904 hours, 8,324 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT 9C IS INOPERABLE.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.
